Return to Index  

MDL

May 17 2011 at 8:17 AM
Hopeful2  (no login)


Response to just a thought

Hi Mrs. A. Thanks for your advice. your so helpful. I am with Dr Owen Davis. He has me doing 2 more days of meds to see what happens. I think I will ask him if i should stop the Lupron. Which doctor did u see at Cornell?

Thanks

 
 Respond to this message   
Responses

  1. me too - Mrs. A on May 17, 9:32 AM
    1. I spoke to the nurse - hopeful2 on May 17, 2:51 PM
      1. My thoughts - Mrs. A on May 18, 8:22 AM
        1. hello - hopeful2 on May 18, 11:46 AM
        2. nothing doing - Hopeful2 on May 19, 6:54 AM
    2. I dont know why he didnt do the Patch? - hopeful2 on May 17, 2:52 PM
      1. I am not suggesting the patch is better - Mrs. A on May 18, 8:25 AM
        1. thanks Mrs. A - hopeful2 on May 18, 8:30 AM
     
 Copyright © 1999-2014 Network54. All rights reserved.   Terms of Use   Privacy Statement